Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 76, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 16, 2011, 3:07 AM CDT. It took effect at Oct 16, 2011, 1:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2011, 3:07 AM CDT (08:07 UTC)
- In effect from
- Oct 16, 2011, 1:00 PM CDT
- Expired
- Oct 17, 2011, 7:00 PM CDT
- In force
- 30 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
908 WHUS73 KMKX 160807 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 AM CDT SUN OCT 16 2011 ...BRISK WEST WINDS DEVELOP BY AFTERNOON... .A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY CANADA WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS LAKE MICHIGAN TODAY INTO MONDAY. WESTERLY WINDS WILL INCREASE BY THIS AFTERNOON...FREQUENTLY GUSTING TO 25 TO 30 KNOTS THROUGH MONDAY. THE HIGHEST WAVES WILL BE TOWARD OPEN WATER. LMZ643>646-161615- /O.NEW.KMKX.SC.Y.0076.111016T1800Z-111017T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 AM CDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 PM CDT MONDAY. * WINDS: 10 TO 15 KNOTS THIS MORNING...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BY EARLY AFTERNOON. * WAVES: 1 TO 2 FEET THIS MORNING...BUILDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
9 follow-up statements
481 WHUS73 KMKX 161515 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1015 AM CDT SUN OCT 16 2011 ...GUSTY WEST WINDS DEVELOP BY AFTERNOON... .A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY CANADA WILL PRODUCE A TIGHTENING PRESSURE GRADIENT ACROSS LAKE MICHIGAN TODAY INTO MONDAY. WESTERLY WINDS WILL INCREASE BY THIS AFTERNOON...FREQUENTLY GUSTING TO 25 TO 35 KNOTS THROUGH MONDAY. THE HIGHEST WINDS WILL BE NORTH OF NORTH POINT LIGHTHOUSE...WITH THE HIGHEST WAVES TOWARD OPEN WATER ACROSS THE ENTIRE NEARSHORE WATERS. LMZ643-644-162315- /O.UPG.KMKX.SC.Y.0076.111016T1800Z-111017T2100Z/ /O.NEW.KMKX.GL.W.0018.111016T1800Z-111017T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1015 AM CDT SUN OCT 16 2011 ...GALE WARNING IN EFFECT UNTIL 10 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CDT MONDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: 10 TO 20 KNOTS LATE THIS MORNING...INCREASING TO GALES UP TO 35 KNOTS THIS AFTERNOON INTO MONDAY MORNING. WEST WINDS TO 30 KNOTS ARE THEN EXPECTED FOR THE REST OF MONDAY. * WAVES: 1 TO 2 FEET NEAR SHORE...2 TO 4 FEET TOWARD OPEN WATER TODAY. WAVES BUILD TO 2 TO 4 FEET NEAR SHORE TONIGHT AND MONDAY...WITH 3 TO 5 FOOT WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-646-162315- /O.CON.KMKX.SC.Y.0076.111016T1800Z-111017T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1015 AM CDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. * WINDS: 10 TO 20 KNOTS LATE THIS MORNING...INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THIS AFTERNOON THROUGH MONDAY. * WAVES: 1 TO 2 FEET NEAR SHORE...AND 2 TO 4 FEET TOWARD OPEN WATER TODAY. WAVES BUILD TO 2 TO 4 FEET NEAR SHORE TONIGHT AND MONDAY...WITH 3 TO 5 FOOT WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
631 WHUS73 KMKX 162048 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CDT SUN OCT 16 2011 ...GUSTY WEST WINDS CONTINUING TONIGHT AND MONDAY... .A STRONG SURFACE LOW PRESSURE SYSTEM LINGERING NEAR JAMES BAY CANADA WILL PRODUCE A TIGHT PRESSURE GRADIENT ACROSS LAKE MICHIGAN TONIGHT AND MONDAY. WESTERLY WINDS WILL FREQUENTLY GUST TO 25 TO 35 KNOTS THROUGH MONDAY. THE HIGHEST WINDS WILL BE NORTH OF NORTH POINT LIGHTHOUSE...WHERE A GALE WARNING IS IN EFFECT. THE HIGHEST WAVES TOWARD OPEN WATER ACROSS THE ENTIRE NEARSHORE WATERS. LMZ643-644-170500- /O.CON.KMKX.GL.W.0018.000000T0000Z-111017T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 348 PM CDT SUN OCT 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS: WEST GALES UP TO 35 KNOTS TONIGHT INTO MONDAY MORNING. WEST WINDS TO 30 KNOTS ARE THEN EXPECTED FOR THE REST OF MONDAY...SUBSIDING BY MONDAY NIGHT. * WAVES: 2 TO 3 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER TONIGHT. WAVES 2 TO 3 FEET NEAR SHORE MONDAY...WITH 3 TO 4 FOOT WAVES TOWARD OPEN WATER. WAVES SUBSIDE BY MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-646-170500- /O.CON.KMKX.SC.Y.0076.000000T0000Z-111017T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 PM CDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS TONIGHT AND MONDAY. WINDS SUBSIDE BY MONDAY NIGHT. * WAVES: 2 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER TONIGHT. WAVES 2 TO 3 FEET NEAR SHORE MONDAY...WITH 3 TO 4 FOOT WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
599 WHUS73 KMKX 170220 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 PM CDT SUN OCT 16 2011 ...GUSTY WEST WINDS CONTINUING TONIGHT AND MONDAY... .A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN TONIGHT AND MONDAY. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED NORTH OF NORTH POINT LIGHTHOUSE TOWARD THE OPEN WATERS OF THE LAKE...WHERE A GALE WARNING IS IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FARTHER SOUTH THROUGH MONDAY. LMZ643-644-171030- /O.CON.KMKX.GL.W.0018.000000T0000Z-111017T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 920 PM CDT SUN OCT 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT MONDAY. * WINDS: WEST WINDS 15 TO 30 KNOTS WITH OCCASIONAL GALES UP TO 35 KNOTS TONIGHT INTO MONDAY MORNING. WEST WINDS TO 30 KNOTS ARE THEN EXPECTED FOR THE REST OF MONDAY...SUBSIDING BY MONDAY NIGHT. * WAVES: 1 TO 3 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-646-171030- /O.EXT.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 920 PM CDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT MONDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS...WITH GUSTS TO 30 KNOTS TONIGHT AND MONDAY. * WAVES: 1 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
292 WHUS73 KMKX 170804 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 AM CDT MON OCT 17 2011 ...GUSTY WEST WINDS CONTINUE TODAY... .A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN TODAY. THE LOW WILL FINALLY WEAKEN AND LIFT AWAY TO THE NORTHEAST TONIGHT. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED NORTH OF NORTH POINT LIGHTHOUSE AND TOWARD THE OPEN WATERS OF THE LAKE...WHERE A GALE WARNING IS IN EFFECT THROUGH 3 PM. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FARTHER SOUTH THROUGH 7 PM. LMZ643-644-171615- /O.EXT.KMKX.GL.W.0018.000000T0000Z-111017T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 304 AM CDT MON OCT 17 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * WINDS: WEST GALES TO 35 KNOTS...DIMINISHING TO 15 TO 25 KNOTS BY MID AFTERNOON OR SO. * WAVES: 1 TO 2 FEET NEAR SHORE...3 TO 4 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-646-171615- /O.CON.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 AM CDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: WEST WINDS UP TO 30 KNOTS...DIMINISHING TO 10 TO 15 KNOTS BY EVENING. * WAVES: 1 TO 2 FEET NEAR SHORE...AND 3 TO 4 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
988 WHUS73 KMKX 170805 CCA MWWMKX URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 AM CDT MON OCT 17 2011 ...GUSTY WEST WINDS CONTINUE TODAY... .A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN TODAY. THE LOW WILL FINALLY WEAKEN AND LIFT AWAY TO THE NORTHEAST TONIGHT. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED NORTH OF NORTH POINT LIGHTHOUSE AND TOWARD THE OPEN WATERS OF THE LAKE...WHERE A GALE WARNING IS IN EFFECT THROUGH 3 PM. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FARTHER SOUTH THROUGH 7 PM. LMZ643-644-171630- /O.EXT.KMKX.GL.W.0018.000000T0000Z-111017T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 305 AM CDT MON OCT 17 2011 ...GALE WARNING NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * WINDS: WEST GALES TO 35 KNOTS...DIMINISHING TO 15 TO 25 KNOTS BY MID AFTERNOON OR SO. * WAVES: 1 TO 2 FEET NEAR SHORE...3 TO 4 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-646-171630- /O.COR.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 305 AM CDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: WEST WINDS UP TO 30 KNOTS...DIMINISHING TO 15 TO 20 KNOTS BY EVENING. * WAVES: 1 TO 2 FEET NEAR SHORE...AND 3 TO 4 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
972 WHUS73 KMKX 171441 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 941 AM CDT MON OCT 17 2011 ...GUSTY WEST WINDS CONTINUE TODAY... .A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN TODAY. THE LOW WILL FINALLY WEAKEN AND LIFT AWAY TO THE NORTHEAST TONIGHT. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE LOCATED NORTH OF NORTH POINT LIGHTHOUSE...AND TOWARD THE OPEN WATERS OF THE LAKE...WHERE A GALE WARNING IS IN EFFECT THROUGH 3 PM. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FARTHER SOUTH THROUGH 7 PM. A SMALL CRAFT ADVISORY MAY BE NEEDED IN THE EVENING FOR LINGERING GUSTS TO 25 KNOTS ACROSS THE NEARSHORE WATERS. LMZ643-644-172000- /O.CON.KMKX.GL.W.0018.000000T0000Z-111017T2000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 941 AM CDT MON OCT 17 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. * WINDS: WEST GALES TO 35 KNOTS...DIMINISHING TO 30 KNOTS BY MID AFTERNOON. GUSTS TO 25 KNOTS ARE POSSIBLE INTO THE EVENING...AS SUSTAINED WINDS DECREASE TO 10 TO 20 KNOTS. * WAVES: 2 TO 3 FEET NEAR SHORE...3 TO 5 FEET TOWARD OPEN WATER. WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ645-646-172245- /O.CON.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 941 AM CDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS...DIMINISHING TO 15 TO 20 KNOTS BY EVENING. * WAVES: 2 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER. WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
446 WHUS73 KMKX 171757 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1257 PM CDT MON OCT 17 2011 ...GUSTY WEST WINDS CONTINUE TODAY... .A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY CANADA WILL CONTINUE TO CAUSE GUSTY WEST WINDS OVER LAKE MICHIGAN TODAY. THE LOW WILL FINALLY WEAKEN AND LIFT AWAY TO THE NORTHEAST TONIGHT. THE HIGHEST WAVES WILL REMAIN TOWARD THE OPEN WATERS OF THE LAKE. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED INTO THE EVENING FOR LINGERING GUSTS TO 25 KNOTS. LMZ643-644-180000- /O.CAN.KMKX.GL.W.0018.000000T0000Z-111017T2000Z/ /O.EXA.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 1257 PM CDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS...DIMINISHING TO 15 TO 20 KNOTS BY EVENING. * WAVES: 2 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER. WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-180000- /O.CON.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1257 PM CDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS...DIMINISHING TO 15 TO 20 KNOTS BY EVENING. * WAVES: 2 TO 3 FEET NEAR SHORE...AND 3 TO 5 FEET TOWARD OPEN WATER. WAVES WILL SUBSIDE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
845 WHUS73 KMKX 172100 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 PM CDT MON OCT 17 2011 ...GUSTY WEST WINDS CONTINUE UNTIL EVENING... .A NEARLY STATIONARY STRONG LOW PRESSURE SYSTEM NEAR JAMES BAY CANADA WILL FINALLY MOVE EAST...ALLOWING GUSTY WEST WINDS TO SUBSIDE ACROSS THE NEARSHORE WATERS. THE HIGHEST WAVES WILL REMAIN TOWARD THE OPEN WATERS OF THE LAKE. LMZ643>646-180000- /O.CON.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 400 PM CDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: WEST WINDS 15 TO 25 KNOTS...DIMINISHING TO 15 TO 20 KNOTS BY EVENING. * WAVES: 2 TO 4 FEET...HIGHEST TOWARD OPEN WATER...SUBSIDING BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
173 WHUS73 KMKX 172354 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 654 PM CDT MON OCT 17 2011 LMZ643>646-180100- /O.EXP.KMKX.SC.Y.0076.000000T0000Z-111018T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 654 PM CDT MON OCT 17 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. WITH COOLING TEMPERATURES AND A DECREASING PRESSURE GRADIENT...WINDS AND WAVES ARE WEAKENING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. WEST WINDS 10 TO 20 KNOTS WILL TURN NORTHWEST 10 TO 15 KNOTS DURING THE OVERNIGHT. WAVES OF 1 TO 2 FEET ARE EXPECTED. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 8:22 PM CDT, 6 hours 45 minutes earlier.
Area forecast discussion, Oct 15, 8:22 PM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 822 PM CDT SAT OCT 15 2011 .UPDATE...AREAS OF -RA ASSOCIATED WITH LAYER FN VECTOR RESPONSE TO 2D FULL FRONTOGENESIS SPREADING RAPIDLY SOUTHEASTWARD ACROSS SOUTHERN MN. KRST RECEIVED A QUICK 0.01 ONCE -RA BEGAN. THE -RA SHOULD CROSS THE BORDER INTO SOUTHWEST WI AFTER 02Z. STILL EXPECT LOW LEVELS /BELOW 3.5KFT/ TO REMAIN DRY...HOWEVER STRONG COMPACT FORCING SHOULD RESULT IN THE -RA SPREADING ACROSS CENTRAL TIER OF COUNTIES THROUGH THE OVERNIGHT...WITH SEVERAL HUNDREDTHS OF AN INCH IN SOME SPOTS. BEEFED UP POPS TO ACCOUNT FOR -RA REACHING GROUND. FOR SUNDAY...WILL ALSO INCREASE CLOUDS DURING THE LATE MORNING AND AFTERNOON AS COMPACT SHORT WAVE SWEEPS RAPIDLY ACROSS CENTRAL AND NORTHERN WI. && .AVIATION/06Z TAFS/...AREAS OF -RA ASSOCIATED WITH LAYER FRONTOGENESIS WILL END FROM WEST TO EAST BETWEEN 06Z AND 11Z THIS MORNING. EXPC LOW LEVELS BELOW 3.5KFT TO REMAIN DRY KEEPING THE PRECIP ON THE LIGHT SIDE...WITH VFR CONDITIONS CONTINUING FOR BULK OF PERIOD. MID CLOUDS SHOULD CLEAR AFTER 12Z WITH PATCHY MID CLOUDS RETURNING IN THE AFTN. && .MARINE...LOSS OF INSOLATION AND WEAKENING PRESSURE GRADIENT HAS ALLOWED WINDS TO DROP QUICKLY EARLY THIS EVENING. LINGERING GUSTINESS ABOVE 20KTS EVIDENT ON OFFSHORE STATIONS INCLUDING SOUTHERN LAKE MI BUOY AND CHII2. HENCE SMALL CRAFT ADVY IN EFFECT UNTIL 02Z TO COVER THESE LINGERING GUSTY WINDS. THE WEST WINDS WL SUBSIDE BELOW SMALL CRAFT ADVISORY LEVELS BY LATE EVENING. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643>646. && MBK
Hazardous weather outlook, Oct 15, 8:39 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 839 PM CDT SAT OCT 15 2011 WIZ046-047-051-052-056>060-062>072-170145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 839 PM CDT SAT OCT 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY FROST IS POSSIBLE NEXT TUESDAY NIGHT BUT MORE LIKELY WEDNESDAY NIGHT...EXCEPT NEAR LAKE MICHIGAN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE NEXT WEEK. LMZ643>646-170145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 839 PM CDT SAT OCT 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY BREEZY WEST WINDS MAY REACH SMALL CRAFT ADVISORY LEVELS SUNDAY AFTERNOON INTO MONDAY AS A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE NEAR JAMES BAY CANADA...LINGERS OVER THE GREAT LAKES. SMALL CRAFT ADVISORIES WILL ALSO BE LIKELY TUESDAY INTO WEDNESDAY NIGHT DUE TO BRISK NORTH WINDS. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 10:15 AM CDT | Gale Warning | MKX | 27 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.